Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 158375, 6 pages
http://dx.doi.org/10.1155/2014/158375
Research Article

Some Retarded Difference Inequalities of Product Form and Their Application

1School of Mathematics and Statistics, Hechi University, Yizhou, Guangxi 546300, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 18 February 2014; Accepted 8 July 2014; Published 22 July 2014

Academic Editor: Weinian Zhang

Copyright © 2014 Zongyi Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class of new nonlinear retarded difference inequalities is established. An application of the obtained inequalities to the estimation of finite difference equations is given.